# SDR DXTA2013080505467

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 4,462 hours, 2,858 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT`S LT BRAKE SPONGY.  ON LANDING ROLLOUT, BRAKES WERE APPLIED EVENLY AND ACFT VEERED TO RT AND LT PEDAL FELT SPONGY.  BLED LT INBD AND OTBD BRAKES IAW MM 32-42-01, NOTED AIR IN INBD BRAKE. OPS CHECKED GOOD.
